# SDR A6WA201441260

- Difficulty date: March 12, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR SUPPORT AFT SIDE PANEL CRACKED AT LIGHTNING HOLE UNDER GAS SHOCK SUPPORT.  REPAIRED IAW REO 601R-52-11-702 REV C DATED 2010-03-09.
